# SDR USAA200705U12

- Difficulty date: May 24, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 21,621 hours, 7,996 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.125 X 2 INCH CORROSION FOUND AT RIGHT AFT SILL BEAM.  REPAIRED PER SRM 53-41-14.  CORROSION TASK JA-260-53500, CORR LEVEL 1.
